# SDR UIEA2015121800772

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,066 hours, 22,690 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Gasket
- Part number: 9222M31P01
- Condition: Leaking
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENG 2 HAS A FUEL LEAK, LOCATED BETWEEN MAIN FUEL PUMP & FUEL & OIL HEAT EXCHANGER.  R & R GASKET ON ENG 2 IAW AMM 79-21-01.  OPERATIONS CHECKED GOOD.  NO LEAKS NOTED AT THIS TIME.
